MAUDE Adverse Event Report: VYAIRE MEDICAL OY VITAL SIGNS¿ FETAL SPIRAL ELECTRODE FOR COROMETRICS; ELECTRODE, CIRCULAR (SPIRAL), SCALP AND APPLICATOR

VYAIRE MEDICAL OY VITAL SIGNS¿ FETAL SPIRAL ELECTRODE FOR COROMETRICS; ELECTRODE, CIRCULAR (SPIRAL), SCALP AND APPLICATOR
Model Number VITAL SIGNS¿ FETAL SPIRAL ELECTRODE FOR COROMETRICS
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported to vyaire medical that that the fetal spiral electrode for corometrics shows incorrect readings during patient use.An alternative device was used as an intervention.Furthermore, the customer confirmed no harm done to the newborn baby and mother.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
VITAL SIGNS¿ FETAL SPIRAL ELECTRODE FOR COROMETRICS
Common Device Name
ELECTRODE, CIRCULAR (SPIRAL), SCALP AND APPLICATOR
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2 helsinki
etela-suomen laani
helsinki 00510
FI  00510
Manufacturer (Section G)
PRECISION CONCEPTS COSTA RICA SA
saret free zone building d3 p.
o. box 74-4002
alajuela
CS  
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key16092210
Report Number3010838917-2023-00036
Device Sequence Number15082247
Product Code HGP
UDI-Device Identifier10190752142176
UDI-Public(01)10190752142176(10)S05221-H
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K792669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS¿ FETAL SPIRAL ELECTRODE FOR COROMETRICS
Device Catalogue Number7000AAO
Device Lot NumberS05221-H
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Initial Report FDA Received Date01/03/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown